Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year


CiteScore 2017: 0.66

SCImago Journal Rank (SJR) 2017: 0.564
Source Normalized Impact per Paper (SNIP) 2017: 0.674

Mathematical Citation Quotient (MCQ) 2017: 0.38

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 20, Issue 1

Issues

A NOTE ON A PROBLEM OF HAYMAN

MlNG-LIANG FANG

About the article

Published in Print: 2000-03-01


Citation Information: Analysis, Volume 20, Issue 1, Pages 45–50, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2000.20.1.45.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Abhijit Banerjee and Pulak Sahoo
Demonstratio Mathematica, 2013, Volume 46, Number 1
[2]
Jun-Feng Xu, Feng Lü, and Hong-Xun Yi
Computers & Mathematics with Applications, 2010, Volume 59, Number 1, Page 9
[3]
Xiaojun Huang and Yongxing Gu
Journal of Mathematical Analysis and Applications, 2004, Volume 295, Number 2, Page 611
[4]
Mingliang Fang and Huiling Qiu
Journal of Mathematical Analysis and Applications, 2002, Volume 268, Number 2, Page 426
[5]
Yan Xu
Journal of Mathematical Analysis and Applications, 2007, Volume 329, Number 2, Page 1343
[6]
Yan Xu
Journal of the Australian Mathematical Society, 2004, Volume 76, Number 03, Page 403
[7]
Xiao-Bin Zhang
Abstract and Applied Analysis, 2014, Volume 2014, Page 1

Comments (0)

Please log in or register to comment.
Log in